# SDR GLBA2003055

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 16,851 hours, 22,084 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Fuel Flowmeter
- Part time: 3,199 hours, 2,449 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FUEL FLOW INDICATOR SHOWS ZERO INOP, R&R RT FUEL FLOW TRANSMITTER
